# SDR DL72W953422

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842014
- Condition: Dented
- Location: Fs 355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN THE UPPER FORWARD CORNER OF AN EXISTING REPAIR AT FS 335 AND STRINGER 24R (REF ER/A 215945-14).  THE SECTION WAS TRIMMED OUT AND A DOUBLER WAS INSTALLED  PER DL ERA 302205-14.
